# SDR MWEA95385

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9911544501
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE FLOORBEAM AT STA 237 HAS A 4 INCH CRACK IN THE UPPER WEB 5 INCHES LEFT OF CENTERLINE.  INSTALLED DOUBLER ON BEAM IAW SRM 53-05 FIG 73 PER DAC TELEX ORD-SVC-0218/PDG.  AIRCRAFT RETURNED TO SERVICE.
